Citalopram

I recently have been diagnosed with depression anxiety and social anxiety and my doctor has put me on 10mg of citalopram and beta blockers for the physical side of my anxiety (I.e chest pains feeling like I'm having heart attack) the beta blockers work wonders but now I've started citalopram I feel so weird I feel not right at all hard to explain and my head is hurting and I wondered if anyone had the same expeirence and it's normal? Thanks xx

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Headaches are quite normal with Citalopram. But if you can push through those then they will help you a lot. I always say though that medication without therapy is like putting a plaster on a gaping wound. It just masks the symptoms and does not treat the cause. So, if you're not having therapy, I would consider getting some.

  • Hi there , I was on citalopram 10mg myself years ago , the first two weeks my anxiety levels increased and my depression was worse , apparently these tablets make the symptoms worse at the start but after a while they settle down. They did the trick for me and I was on them for about a year . Try stay with it , the feeling you have with them will subside .

You may also like...